# SDR UHLA2011112300405

- Difficulty date: November 23, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 20,225 hours, 12,575 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Jammed
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR JAMMED, GIRT BAR ENGAGED.  FREED GIRT BAR AND STOWED IN PROPER POSITION.  OPS CHECK GOOD IAW EMB 170 MM 25-65-00.
